# SDR CALA2021030300250

- Difficulty date: March 1, 2021
- Submitted: March 3, 2021
- Operation: Air carrier
- Aircraft: N77295
- Make and model: Boeing 737824
- Aircraft serial: 34001
- Aircraft time: 47,098 hours, 16,632 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Part number: 182A5303
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF EA 5510-01843 REV G OP 2 STEP 3.2 VERTICAL STIFFENER NO 2 ST A 92.70INBD SIDE L/H HORIZONTAL STAB CRACKED ST LOWER TRANITION RADIUS. COMPLETED REPAIR OF L/H HORIZONTAL STAB STA 92.7 INTERNAL VERTIC AL STIFFENER #2 BY FABRICATING DRILLING DEBURRING TREATING PRIMI NG AND INSTALLING REPAIR PARTS REF SRM 55-10-09 REPAIR 4 STEP 4 E THROUGH R
